# SDR SWAA2022031431163

- Difficulty date: August 6, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER FWD UPPER SLIDER SEAL CRACKED ABOVE AFT ATTACH FASTENER; MARKED. / REPLACED L/H HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL IAW AMM 53-31-31+-000+-802 AND AMM 53-31-31-400-802 A01132 D35818 A08368
